RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 66, Number 1, Pages 109–120 (Mi tmf4598)  

This article is cited in 2 scientific papers (total in 2 papers)

Description of limit gibbs states for Curie–Weiss–Ising model

I. G. Brankov, V. A. Zagrebnov, N. S. Tonchev


Abstract: Bogolyubov's method of quasiaverages is used to describe the limit equilibrium states of the ferromagnetic Curie–Weiss–Ising model in zero magnetic field. It is shown that they are translatioaally invariant and are linear convex combinations of two extreme points (pure phases).

Full text: PDF file (1214 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 66:1, 72–80

Bibliographic databases:

Received: 14.01.1985

Citation: I. G. Brankov, V. A. Zagrebnov, N. S. Tonchev, “Description of limit gibbs states for Curie–Weiss–Ising model”, TMF, 66:1 (1986), 109–120; Theoret. and Math. Phys., 66:1 (1986), 72–80

Citation in format AMSBIB
\Bibitem{BraZagTon86}
\by I.~G.~Brankov, V.~A.~Zagrebnov, N.~S.~Tonchev
\paper Description of limit gibbs states for Curie--Weiss--Ising model
\jour TMF
\yr 1986
\vol 66
\issue 1
\pages 109--120
\mathnet{http://mi.mathnet.ru/tmf4598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=831421}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 1
\pages 72--80
\crossref{https://doi.org/10.1007/BF01028941}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986D593000009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4598
  • http://mi.mathnet.ru/eng/tmf/v66/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Plakida, N. S. Tonchev, “Equation of state in an exactly solvable model of a structural phase transition”, Theoret. and Math. Phys., 72:2 (1987), 872–877  mathnet  crossref  mathscinet  isi
    2. W. F. Wreszinski, V. A. Zagrebnov, “Bogoliubov quasiaverages: Spontaneous symmetry breaking and the algebra of fluctuations”, Theoret. and Math. Phys., 194:2 (2018), 157–188  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:408
    Full text:91
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021